# SDR DHL2003782014

- Difficulty date: December 9, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Control Rod
- Condition: Corroded
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR PIT DOOR HANDLE CONTROL ROD HAS SURFACE CORROSION.  REMOVED CORROSION, TREATED, AND PRIMED IAW B727 SRM 51-10-2.
